# SDR SWIA200514641

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 146 hours, 101 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 848
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"RUD LIMIT FAULT" STATUS MSG CAME ON DURING FLIGHT.  REMOVED AND REPLACED SSCU NR 1 AND PERFORMED OPERATIONAL CHECK IN IAW AMM 27-61-05.
